# SDR AALA202303078839

- Difficulty date: March 5, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N756AM
- Make and model: Boeing 777223
- Aircraft serial: 30264
- Aircraft time: 79,716 hours, 10,492 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0202365001
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 1L CLOSET CORNER EMERGENCY LIGHT DAMAGED. REPLACED EMERGENCY LIGHT PER AMM 33-51-05. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
